Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 4, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A note on the derivations of Lie algebras
George F. Leger.
Proc. Amer. Math. Soc. 4 (1953), 511-514
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0055984
Concerning Cartan’s criterion
H. E. Campbell.
Proc. Amer. Math. Soc. 4 (1953), 515-518
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0057240
A subdirect-union representation for completely distributive complete lattices
George N. Raney.
Proc. Amer. Math. Soc. 4 (1953), 518-522
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0058568
On the representation of an integer as the sum of three fourth powers
M. Parthasarathy.
Proc. Amer. Math. Soc. 4 (1953), 523-527
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056629
Note on some formulas of Rodeja F
L. Carlitz.
Proc. Amer. Math. Soc. 4 (1953), 528-529
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0055966
Note on some partition identities
L. Carlitz.
Proc. Amer. Math. Soc. 4 (1953), 530-534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056018
Note on the class number of real quadratic fields
L. Carlitz.
Proc. Amer. Math. Soc. 4 (1953), 535-537
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056636
Permutations in a finite field
L. Carlitz.
Proc. Amer. Math. Soc. 4 (1953), 538
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0055965
Properly primitive ternary indefinite quadratic genera of more than one class
Burton W. Jones and E. H. Hadlock.
Proc. Amer. Math. Soc. 4 (1953), 539-543
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056647
On monotone multiplicative functions
L. Moser and J. Lambek.
Proc. Amer. Math. Soc. 4 (1953), 544-545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056630
Representation of functions by matrices. Application to Faber polynomials
Eri Jabotinsky.
Proc. Amer. Math. Soc. 4 (1953), 546-553
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059359
Rational normal matrices satisfying the incidence equation
A. A. Albert.
Proc. Amer. Math. Soc. 4 (1953), 554-559
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056570
Corrections to the paper “Remarks on fluctuations of sums of independent random variables”
K. L. Chung and M. Kac.
Proc. Amer. Math. Soc. 4 (1953), 560-563
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056228
On the Fourier expansion of stationary random processes
R. C. Davis.
Proc. Amer. Math. Soc. 4 (1953), 564-569
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056235
An expression for $𝜗_{1}(nz)/𝜗_{1}(z)$
W. N. Bailey.
Proc. Amer. Math. Soc. 4 (1953), 569-572
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0057904
A cardinal number associated with a family of sets
Seymour Ginsburg.
Proc. Amer. Math. Soc. 4 (1953), 573-577
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056051
Distribution functions containing a Gaussian factor
Harry Pollard.
Proc. Amer. Math. Soc. 4 (1953), 578-582
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056122
On Euler methods of summability for double series
G. N. Wollan.
Proc. Amer. Math. Soc. 4 (1953), 583-587
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056109
A remark on zeta functions
H. Kober.
Proc. Amer. Math. Soc. 4 (1953), 588-590
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056014
On the derivative of a univalent function
A. J. Lohwater and George Piranian.
Proc. Amer. Math. Soc. 4 (1953), 591-594
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056700
Various remarks on univalent functions
James A. Jenkins.
Proc. Amer. Math. Soc. 4 (1953), 595-599
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056699
On functions with infinitely many derivatives
Arthur Rosenthal.
Proc. Amer. Math. Soc. 4 (1953), 600-602
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059331
Extreme points of vector functions
Samuel Karlin.
Proc. Amer. Math. Soc. 4 (1953), 603-610
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056668
Postulates for generalizations of Hilbert space
H. Rubin and M. H. Stone.
Proc. Amer. Math. Soc. 4 (1953), 611-616
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056199
Operators and initial-value problems
R. M. Redheffer.
Proc. Amer. Math. Soc. 4 (1953), 617-629
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0057465
On the global behavior of differential equations on two-dimensional manifolds
Felix Haas.
Proc. Amer. Math. Soc. 4 (1953), 630-636
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056776
Hausdorff means with convex mass functions
H. S. Wall.
Proc. Amer. Math. Soc. 4 (1953), 637-639
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0057353
A nonconvergent iterative process
J. H. Roberts.
Proc. Amer. Math. Soc. 4 (1953), 640-644
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056188
Local cross sections in locally compact groups
Paul S. Mostert.
Proc. Amer. Math. Soc. 4 (1953), 645-649
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056614
On the universal covering space and the fundamental group
C. W. Saalfrank.
Proc. Amer. Math. Soc. 4 (1953), 650-653
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056918
Dense imbedding of topological groups
Morikuni Goto.
Proc. Amer. Math. Soc. 4 (1953), 653-655
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056613
An equicontinuity condition for transformation groups
John D. Baum.
Proc. Amer. Math. Soc. 4 (1953), 656-662
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056286
Representation of functions as absolutely convergent Fourier-Stieltjes transforms
Edwin Hewitt.
Proc. Amer. Math. Soc. 4 (1953), 663-670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056734